兰州大学机构库 >数学与统计学院
Periodic solutions in a delayed predator-prey models with nonmonotonic functional response
Li, WT(李万同); Fan, YH; Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
2007-07
Source PublicationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B   Impact Factor & Quartile
Conference NameInternational Workshop on Differential Equations in Mathematical Biology
Conference DateJUL 11-13, 2005
ISSN1531-3492
Volume8
Issue1
Pages175-185
AbstractBy using the continuation theorem of coincidence degree theory, the existence of a positive periodic solution for a delayed predator-prey model with nonmonotonic functional response [GRAPHICS] is established, where a(t), b( t), mu( t) and d( t) are all positive periodic continuous functions with period omega > 0, m > 0 and tau >= 0 are constants.
Keywordpredator-prey model nonmonotonic functional response positive periodic solution time delay coincidence degree
Subject AreaMathematics
PublisherAMER INST MATHEMATICAL SCIENCES-AIMS
Publication PlaceSPRINGFIELD
Indexed BySCIE ; CPCI-S
Language英语
First Inst
WOS IDWOS:000245829400014
IRIDWOS:000245829400014
DepartmentLanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China;
Ludong Univ, Sch Math & Informat Sci, Yantai 264025, Shandong, Peoples R China
Conference PlaceLe Havre, FRANCE
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type会议论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/185151
Collection数学与统计学院
Corresponding AuthorLi, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Recommended Citation
GB/T 7714
Li, WT,Fan, YH,Li, WT . Periodic solutions in a delayed predator-prey models with nonmonotonic functional response[C]. SPRINGFIELD,2007:175-185.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Li, WT]'s Articles
[Fan, YH]'s Articles
[Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, WT]'s Articles
[Fan, YH]'s Articles
[Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, WT]'s Articles
[Fan, YH]'s Articles
[Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.